# SDR USAA2014022000003

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 105,099 hours, 20,143 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T1223027
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE FRAME SHEAR TIE AT BS 1562 BETWEEN STRINGER 39L TO STRINGER 39R.  REPLACED SHEAR TIE AT BS 1562 BETWEEN STRINGER 39L TO STRINGER 39R IAW SRM 51-40-02.
